MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD Eclipse SmartSlip; Needle, hypodermic, single lumen

BECTON DICKINSON, S.A. BD Eclipse SmartSlip; Needle, hypodermic, single lumen
Catalog Number 305892
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided by the initial reporter: it was reported that, during activation of the safety mechanism, the needle tip failed to engage fully into the protective shield.Only the proximal part of the safety mechanism locked into place, leaving the needle partially exposed and resulting in a needlestick injury.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Eclipse SmartSlip
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50896553
Report Number3002682307-2026-00195
Device Sequence Number21503810
Product Code FMI
UDI-Device Identifier00382903058921
UDI-Public(01)00382903058921
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305892
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown